# SDR SWIA200211265

- Difficulty date: September 26, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 2,910 hours, 2,276 cycles
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Part number: 4916405
- Part serial: 01320
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 2,879 hours, 2,244 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT STATUS MESSAGE.  REMOVED NR 1 & NR 2 SECU'S AND REPLACED WITH SERVICEABLE ONES IAW CL600 MM 27-61-05.  REMOVED LEFT INBOARD FLIGHT SPOILER PCU & REPLACED WITH SERVICEABLE ONE IAW CL600 MM 27-62-01.  OPS CHECKS GOOD.
